# SDR WTAA950139

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120184
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 922AA2YA6P
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - LEFT MAIN LANDING GEAR 'B' SYSTEM GREEN INDICATION LIGHT ILLUMINATED IN FLIGHT DURING DESCENT.  MAINTENANCE DEFERRED LANDING GEAR 'B' INDICATION SYSTEM PER MEL 32-60-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY REPLACED LEFT MAIN LANDING GEAR 'B' SYSTEM DOWNLOCK PROXIMITY SENSOR.  LANDING GEAR POSITION INDICATION SYSTEM OPERATIONAL CHECK NORMAL.  (W)
